# SDR UIEA2021090101932

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,723 hours, 25,675 cycles
- System (JASC): 2700 · Flight Control System
- Part: Director
- Condition: Faulted
- Location: Flt Director
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTR SOURCE  SELECTOR  FLT DIR CAPT "C" FD "C" FOR  BOTH  FLT  DIR PITCH UP.  PERFORMED  OPERATIONAL TEST OK PER AMM 22-10-00/715 REV 101/133. PERFORMED MCDP GND TEST L/O AUTO LAND OK PER AMM 72-03 F/T 820.
